# SDR ASOA201001396

- Difficulty date: September 17, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N970EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7527
- Aircraft time: 20,688 hours, 18,198 cycles
- Engine: Ge CF343B1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409.0+128, RBL 18.0 OTBD VERTICAL POST HAS INDICATION NOTED APPROX .3" IN LENGTH 50 PERCENT FSH AT WL 69.0 AFT FLANGE RADIUS, FAILED NDT INSP.  REMOVED BOTH POST INBD AND OTBD IAW SRM 51-42-06.  DRILLED & LOCATED FASTENER HOLES IAW SRM 51-40-06.   INSTALLED SERVICEABLE POST IAW SRM 51-42-06 & REO 601R-53-41-889.    C/W EC/TC REO 601R-53-41-889 AND MET ALL THE REQUIREMENTS OF REO 601R-53-41-889, REVISION A.
